| Model Number |
SYM2012EF |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Obstruction/Occlusion (2422); No Code Available (3191)
| Date of Event |
12/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post laparoscopic treatment of an umbilical hernia with intraperitoneal mesh inlay, it was noted that there was very pronounced adhesions of small intestine at the net with consecutive small intestine ileus (intestinal obstruction).The patient undergone emergency surgery.Which started laparoscopically but converted to open surgery due to unusual extent of adhesions.